Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Linear wellposedness of the evolution equation of a mixing strip of two fluids with initially sharp interface in a porous medium


Authors: Jean Duchon and Raoul Robert
Journal: Quart. Appl. Math. 61 (2003), 723-730
MSC: Primary 76S05; Secondary 35B30, 35Q35, 76D03
DOI: https://doi.org/10.1090/qam/2019620
MathSciNet review: MR2019620
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An illposed sharp interface equation, describing the evolution of two well separated fluids in a porous medium, is replaced by a linearly wellposed Cauchy problem for the evolution of a mixing strip described in terms of the level curves of the volume proportion of one fluid.


References [Enhancements On Off] (What's this?)

  • [1] Jean Duchon and Raoul Robert, Estimation d'opérateurs intégraux du type de Cauchy dans les échelles d'Ovsjannikov et application, Ann. Inst. Fourier (Grenoble) 36 (1), 83-95 (1986) MR 840714
  • [2] Felix Otto, Evolution of microstructure in unstable porous media flow: A relaxational approach, Comm. Pure Appl. Math. 52 (7) 873-915 (1999) MR 1682800
  • [3] Felix Otto, Evolution of microstructure: An example, Ergodic theory, analysis, and efficient simulation of dynamical systems, Springer, Berlin, pages 501-522, 2001 MR 1850320
  • [4] Jean Duchon and Raoul Robert, Sur quelques problèmes à frontière libre analytique dans le plan, Séminaire Bony-Sjöstrand-Meyer (Ecole Polytechnique, Palaiseau), 1985 MR 819776
  • [5] Jean Duchon and Raoul Robert, Perturbation quasi différentielle d'un semi-groupe régularisant dans une échelle d'espaces de Banach, Ann. Inst. H. Poincaré Anal. Non Linéaire 4 (4) 377-399 (1987) MR 917743
  • [6] Denis Serre, Systèmes de lois de conservation, Diderot éditeur, 1996
  • [7] Michael Reed and Barry Simon, Methods of modern mathematical physics. I. Functional analysis, Academic Press, 1980 MR 751959

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76S05, 35B30, 35Q35, 76D03

Retrieve articles in all journals with MSC: 76S05, 35B30, 35Q35, 76D03


Additional Information

DOI: https://doi.org/10.1090/qam/2019620
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society